# SDR 2004FA0000724

- Difficulty date: August 30, 2004
- Submitted: September 21, 2004
- Operation: General aviation
- Aircraft: N3202T
- Make and model: Cessna 177
- Aircraft serial: 17700502
- Engine: Lyc O320*
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Dislodged
- Location: Aileron Control
- Part time: 2,598 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, NOTICED THAT LOSS OF AILERON CONTROL INPUT HAD OCCURRED, AND UPON ADDED FORCE TO CONTROL YOKE, DETERMINED THAT TOTAL SEIZURE OF THE AILERONS HAD OCCURRED.  LANDED WITH RUDDER CONTROL ONLY.  REMOVED TUBE ASSY FROM FIREWALL AND FOUND SHAFT AND BEARING TO BE SEVERELY WORN, APPARENT NEEDLE BEARING DISLODGING CAUSED INABILITY TO ROTATE YOKE FOR AILERON CONTROL INPUT.
